# SDR AALA20100505TUL03

- Difficulty date: May 5, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N499AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49737
- Aircraft time: 59,924 hours, 31,076 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Weak
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY PATH MARKING LIGHT BATTERY AB5-1 IS WEAK.  REPLACED BATTERY PACK FOR FORWARD EMERGENCY PATH MARKING LIGHT.  OPS CHECKED NORMAL.
